Alert archive / Wisconsin / River Flood Warnings in 2018
River Flood Warning 11, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Apr 15, 2018, 10:59 AM CDT for Crawford County, Wisconsin. It took effect at Apr 15, 2018, 5:30 PM CDT. It was in force for 45 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2018, 10:59 AM CDT (15:59 UTC)
- In effect from
- Apr 15, 2018, 5:30 PM CDT
- Expired
- Apr 17, 2018, 2:12 PM CDT
- In force
- 45 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Crawford County, WI
The radar
The La Crosse radar (KARX), 62 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kickapoo River at Gays Mills (GMIW3).
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
722 WGUS43 KARX 151559 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service La Crosse WI 1059 AM CDT Sun Apr 15 2018 .Precipitation this weekend has caused significant rises along the Kickapoo River. Minor Flooding is expected at Gays Mills. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you live in a threatened area, be alert for high or rising water, and be ready to move to higher ground if necessary. Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Stay tuned to your favorite source of weather information, including NOAA Weather Radio, for later statements. Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC023-160400- /O.NEW.KARX.FL.W.0011.180415T2230Z-180417T1912Z/ /GMIW3.1.ER.180415T2230Z.180416T0600Z.180416T1912Z.NO/ 1059 AM CDT Sun Apr 15 2018 The National Weather Service in La Crosse WI has issued a * Flood Warning for The Kickapoo River at Gays Mills. * from this afternoon to Tuesday afternoon. * Flood stage is 13.0 feet. * Forecast...The river is forecast to rise to near 13.3 feet Monday morning. * Impact...At 13.0 feet...Water begins to cover roads near the river, including Sand Hill Road near Bell Center. Minor flooding occurs in areas adjacent to the river, including Robb Park in Gays Mills. && LAT...LON 4336 9081 4327 9082 4328 9086 4337 9085 $$ Hollan
3 follow-up statements
086 WGUS83 KARX 160257 FLSARX Flood Statement National Weather Service La Crosse WI 957 PM CDT Sun Apr 15 2018 .The Flood Warning continues for the Kickapoo River at Gays Mills. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC023-161757- /O.EXT.KARX.FL.W.0011.000000T0000Z-180417T1200Z/ /GMIW3.1.ER.000000T0000Z.180416T0600Z.180416T1200Z.NO/ 957 PM CDT Sun Apr 15 2018 The Flood Warning continues for The Kickapoo River at Gays Mills. * until Tuesday morning...Or until the warning is cancelled. * Flood stage is 13.0 feet. * Forecast...The river is forecast to rise to near 13.2 feet Monday morning. * Impact...At 13.0 feet...Water begins to cover roads near the river, including Sand Hill Road near Bell Center. Minor flooding occurs in areas adjacent to the river, including Robb Park in Gays Mills. && LAT...LON 4336 9081 4327 9082 4328 9086 4337 9085 $$ CA
202 WGUS83 KARX 161028 FLSARX Flood Statement National Weather Service La Crosse WI 528 AM CDT Mon Apr 16 2018 .The flood warning continues for the Kickapoo River at Gays Mills. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC023-170128- /O.CON.KARX.FL.W.0011.000000T0000Z-180417T1200Z/ /GMIW3.1.ER.000000T0000Z.180416T1200Z.180416T1200Z.NO/ 528 AM CDT Mon Apr 16 2018 The Flood Warning continues for The Kickapoo River at Gays Mills. * until Tuesday morning...Or until the warning is cancelled. * Flood stage is 13.0 feet. * Forecast...The river is forecast to rise to near 13.0 feet this morning. * Impact...At 13.0 feet...Water begins to cover roads near the river, including Sand Hill Road near Bell Center. Minor flooding occurs in areas adjacent to the river, including Robb Park in Gays Mills. && LAT...LON 4336 9081 4327 9082 4328 9086 4337 9085 $$
968 WGUS83 KARX 161704 FLSARX Flood Statement National Weather Service La Crosse WI 1204 PM CDT Mon Apr 16 2018 .Water levels are receding along the Kickapoo River near Gays Mills. The Flood Warning has been cancelled. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC023-161734- /O.CAN.KARX.FL.W.0011.000000T0000Z-180417T1200Z/ /GMIW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1204 PM CDT Mon Apr 16 2018 The Flood Warning is cancelled for The Kickapoo River at Gays Mills. * Flood stage is 13.0 feet. * Forecast...The river is forecast to fall to 9.0 feet Tuesday evening. $$ Hollan
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Apr 15, 6:26 AM CDT, 4 hours 33 minutes earlier.
Area forecast discussion, Apr 15, 6:26 AM CDT, 4 hours 33 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
626 AM CDT Sun Apr 15 2018
.SHORT TERM...(Today through Tuesday)
Issued at 330 AM CDT Sun Apr 15 2018
Winter storm going to keep snow going for much of today as the
closed 500 mb low/trough churns slowly to the oh river valley by 12z
monday, developing somewhat of a negative tilt as it does. System
still not stacked, with the sfc low eking out toward PA by this
time. Moisture continues to feed into the storm through, rotating
into/around it...helping fuel the deformation region. Various bits
of shortwave energy rotate down the backside of the departing
trough, and some indications of frontogenetic banding on the
north/west side of the low. Could see some banding.
Current radar continues to lift the main (mostly) snow area area
northeast across WI early this morning, with mostly dry slotting
along and west of the Mississippi. Some banding just west of the
there though (western ia/mn). Mesomodels expand snow westward from
the main area over WI this morning, enhancing this area as it comes
under the influence of the leading edge of the upper level wave and
some frontogenetic forcing. RAP is the most aggressive when it comes
to additional snow amounts, suggesting inch per hour rates nearly
all morning for KLSE. NAM/HRRR less, and probably more reasonable.
North of I-90 and esp I-94 will have the best opportunity for
several more inches of accumulation. The bulk of the accumulations
should be done by 00z this evening. I
Wind remains a factor and will have considerable impacts on travel
into tonight. North northeast winds will continue to howl today,
although a bit less than yesterday/last night - sustained 15 to 25
mph with gusts in the mid 30s. Expect blowing/drifting of the
fallen/falling snow, especially in open and unsheltered areas.
For headlines...will extend warning in the north into the evening to
match lingering snow trends. To the west, conditions warrant more of
an adv rather than warning now, so will downgrade. Will keep rest of
the headlines going til 00z.
.LONG TERM...(Wednesday through Saturday)
Issued at 330 AM CDT Sun Apr 15 2018
Seriously...enough with you winter. You had your chance. Let spring
in and take a nap for the summer. MORE winter weather is looking
likely for late Tue night/Wed. The GFS and EC continue to spin an
upper level shortwave trough out of the southern rockies/desert
southwest to across IA/southern WI Tue night through Wed. Pretty
good west-east running frontogenetic response north of system's sfc
low, with additional lift from the left exit region of a 100kt 300
mb jet streak. Added to this mix with be a nice fetch of low level
moisture transport feeding into and north of the sfc low, with even
a little elevated instability in the GFS to suggest a thunder threat
across the south. Pcpn will result. That said, it could be rain,
snow to a wintry mix. Both the EC and GFS show a decent amount of
low level warming, resulting in a mixed bag of pcpn types. There has
been variability with placement of the low and how much cold/warm
air will be there to incorporate into the pcpn type questions - so
refining the details problematic at this time. But with some
consistency in bringing the shortwave through, a period of pcpn is
looking likely for this time frame...whether it's rain...snow...or
something in between.
Looking ahead to the upcoming weekend...the GFS and EC continue to
slide an upper level trough from the west coast eastward into the
southern plains, with a slight northeast push into the oh river
valley. GFS quicker than the EC, while both have shifted the system
more south this go around - keeping most of the impacts/pcpn threat
south of the local area. Another system that bears watching.
&&
.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 626 AM CDT Sun Apr 15 2018
Accumulating snow will continue across the taf sites today,(very un
mid-April like) with MVFR/IFR cigs/vsbys in the snow. The snow will
diminish late this afternoon and evening as the responsible sfc thru
mid level finally moves far enough away from the region. Around 4
inches of snow is expected at KLSE thru this evening, with 3 to 4
inches at KRST. Vsbys will improve to VFR after 00-01z. However cigs
are expected to remain MVFR thru tonight as moisture stuck in the
broad lower level cyclonic flow over the Upper Midwest continues to
rotate across the area. Winds will generally remain in the 15-25kt
range today/tonight, gradually swinging from NE to N today then to
NW tonight.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Winter Weather Advisory until 7 PM CDT this evening for WIZ054-
055-061.
Winter Storm Warning until 7 PM CDT this evening for WIZ041>044-
053.
Winter Storm Warning until 10 PM CDT this evening for WIZ017-029-
032>034.
MN...Winter Weather Advisory until 7 PM CDT this evening for MNZ086-
087-094-095.
Winter Storm Warning until 7 PM CDT this evening for MNZ088-096.
Winter Storm Warning until 10 PM CDT this evening for MNZ079.
IA...Winter Weather Advisory until 7 PM CDT this evening for
IAZ008>011-018-019-029-030.
&&
SHORT TERM...Rieck
LONG TERM....Rieck
AVIATION...LawrenceHazardous weather outlook, Apr 15, 4:43 AM CDT, 6 hours 16 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 443 AM CDT Sun Apr 15 2018 MNZ088-096-WIZ041>044-053-161000- Winona-Houston-La Crosse-Monroe-Juneau-Adams-Vernon- 443 AM CDT Sun Apr 15 2018 This Hazardous Weather Outlook is for portions of southeast Minnesota into central Wisconsin. .DAY ONE...Today and Tonight Winter Storm Warning today. Snow will bring an additional 3 to 6 inches of accumulation today, tapering off by this evening. Strong winds will continue to blow and drift the snow, especially in open and unsheltered areas. Visibilities will be lowered in the heavier snowfall and where blowing is occurring. Snow and ice covered roads will make travel hazardous. .DAYS TWO THROUGH SEVEN...Monday through Saturday River rises will continue into next week with flooding possible along some rivers. Another storm system could bring a wintry mix for late Tuesday night into Wednesday. It's too early to discern what will fall and how much. .SPOTTER INFORMATION STATEMENT... Precipitation reports are appreciated. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ008>011-018-019-029-030-MNZ086-087-094-095-WIZ054-055-061- 161000- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Dodge-Olmsted-Mower-Fillmore-Crawford-Richland-Grant- 443 AM CDT Sun Apr 15 2018 This Hazardous Weather Outlook is for portions of northeast Iowa...southeast Minnesota...and southwest Wisconsin. .DAY ONE...Today and Tonight Winter Weather Advisory today. Snow will bring an additional 2 to 4 inches of accumulation today, tapering off by this evening. Strong winds will continue to blow and drift the snow, especially in open and unsheltered areas. Visibilities will be lowered in the heavier snowfall and where blowing is occurring. Snow and ice covered roads will make travel slippery to hazardous. .DAYS TWO THROUGH SEVEN...Monday through Saturday River rises will continue into next week with flooding possible along some rivers. Another storm system could bring a wintry mix for late Tuesday night into Wednesday. It's too early to discern what will fall and how much. .SPOTTER INFORMATION STATEMENT... Precipitation reports are appreciated. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. MNZ079-WIZ017-029-032>034-161000- Wabasha-Taylor-Clark-Buffalo-Trempealeau-Jackson- 443 AM CDT Sun Apr 15 2018 This Hazardous Weather Outlook is for portions of southeast Minnesota into north central Wisconsin. .DAY ONE...Today and Tonight Winter Storm Warning into mid evening. Snow will bring an additional 4 to 8 inches of accumulation into this evening, tapering off overnight. Strong winds will continue to blow and drift the snow, especially in open and unsheltered areas. Visibilities will be lowered in the heavier snowfall and where blowing is occurring. Snow and ice covered roads will make travel hazardous. .DAYS TWO THROUGH SEVEN...Monday through Saturday River rises will continue into next week with flooding possible along some rivers. Another storm system could bring a wintry mix for late Tuesday night into Wednesday. It's too early to discern what will fall and how much. .SPOTTER INFORMATION STATEMENT... Snow reports are appreciated .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled.
In the hours before
Local storm report, Apr 15, 7:20 AM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
720 AM CDT SUN APR 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 AM SNOW 2 NNW FAYETTE 42.87N 91.82W
04/15/2018 M1.2 INCH FAYETTE IA AMATEUR RADIO
&&Local storm report, Apr 15, 7:22 AM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
722 AM CDT SUN APR 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 AM HEAVY SNOW 2 NE MOUND PRAIRIE 43.79N 91.43W
04/15/2018 M2.6 INCH HOUSTON MN CO-OP OBSERVER
&&Local storm report, Apr 15, 8:11 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
811 AM CDT SUN APR 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM SNOW GRAND MEADOW 43.71N 92.56W
04/15/2018 M3.4 INCH MOWER MN CO-OP OBSERVER
CO-OP OBSERVER STATION GMDM5, GRAND MEADOW.
0600 AM SNOW LYNXVILLE DAM 9 43.21N 91.10W
04/15/2018 M1.5 INCH CRAWFORD WI CO-OP OBSERVER
CO-OP OBSERVER STATION LYNW3, LYNXVILLE DAM
9.
0600 AM SNOW TREMPEALEAU DAM 6 44.00N 91.44W
04/15/2018 M2.0 INCH TREMPEALEAU WI CO-OP OBSERVER
CO-OP OBSERVER STATION TREW3, TREMPEALEAU
DAM 6.
0600 AM SNOW GUTTENBERG DAM 10 42.78N 91.10W
04/15/2018 M1.0 INCH CLAYTON IA CO-OP OBSERVER
CO-OP OBSERVER STATION GTTI4, GUTTENBERG DAM
10.
0600 AM SNOW 2 NE ROCHESTER 44.04N 92.44W
04/15/2018 M3.9 INCH OLMSTED MN COCORAHS
COCORAHS STATION MN-OL-18, 2 NE ROCHESTER.
0600 AM SNOW LA CRESCENT DAM 7 43.87N 91.31W
04/15/2018 M2.0 INCH WINONA MN CO-OP OBSERVER
CO-OP OBSERVER STATION LCRM5, LA CRESCENT
DAM 7.
0600 AM SNOW ALMA DAM 4 44.33N 91.92W
04/15/2018 M2.4 INCH BUFFALO WI CO-OP OBSERVER
CO-OP OBSERVER STATION ALMW3, ALMA DAM 4.
0600 AM SNOW CUBA CITY 42.61N 90.43W
04/15/2018 M0.2 INCH GRANT WI COCORAHS
COCORAHS STATION WI-GT-3, CUBA CITY.
0600 AM SNOW GENOA DAM 8 43.57N 91.23W
04/15/2018 M2.0 INCH VERNON WI CO-OP OBSERVER
CO-OP OBSERVER STATION GENW3, GENOA DAM 8.
0600 AM SNOW WINONA DAM 5A 44.09N 91.67W
04/15/2018 M2.5 INCH WINONA MN CO-OP OBSERVER
CO-OP OBSERVER STATION WIDM5, WINONA DAM 5A.
0635 AM SNOW CASHTON 3NNW 43.79N 90.80W
04/15/2018 M4.2 INCH MONROE WI CO-OP OBSERVER
CO-OP OBSERVER STATION CTNW3, CASHTON 3NNW.
0649 AM SNOW VOLGA 1NE 42.81N 91.52W
04/15/2018 M1.8 INCH CLAYTON IA CO-OP OBSERVER
CO-OP OBSERVER STATION VOLI4, VOLGA 1NE.
0700 AM SNOW NEW HAMPTON 43.06N 92.32W
04/15/2018 M2.0 INCH CHICKASAW IA COCORAHS
COCORAHS STATION IA-CW-2, NEW HAMPTON.
0700 AM SNOW FRIENDSHIP 43.98N 89.83W
04/15/2018 M4.0 INCH ADAMS WI CO-OP OBSERVER
CO-OP OBSERVER STATION FRSW3, FRIENDSHIP.
0700 AM SNOW WABASHA 44.38N 92.05W
04/15/2018 M3.0 INCH WABASHA MN CO-OP OBSERVER
CO-OP OBSERVER STATION WABM5, WABASHA.
0700 AM SNOW HILLSBORO WSW 43.65N 90.35W
04/15/2018 M6.5 INCH VERNON WI CO-OP OBSERVER
CO-OP OBSERVER STATION HBOW3, HILLSBORO WSW.
0700 AM SNOW HILLSBORO 2SW 43.63N 90.38W
04/15/2018 M2.0 INCH VERNON WI CO-OP OBSERVER
CO-OP OBSERVER STATION HLBW3, HILLSBORO 2SW.
0700 AM SNOW 5 ESE DECORAH 43.26N 91.70W
04/15/2018 M1.4 INCH WINNESHIEK IA COCORAHS
COCORAHS STATION IA-WH-5, 5 ESE DECORAH.
0700 AM SNOW MONONA WWTP 43.04N 91.40W
04/15/2018 M1.3 INCH CLAYTON IA CO-OP OBSERVER
CO-OP OBSERVER STATION MNOI4, MONONA WWTP.
0700 AM SNOW FAYETTE 42.85N 91.82W
04/15/2018 M1.1 INCH FAYETTE IA CO-OP OBSERVER
CO-OP OBSERVER STATION FYTI4, FAYETTE.
0700 AM SNOW MINNESOTA CITY DAM 5 44.16N 91.81W
04/15/2018 M1.0 INCH WINONA MN CO-OP OBSERVER
CO-OP OBSERVER STATION MSCM5, MINNESOTA CITY
DAM 5.
0700 AM SNOW ELGIN 2SSW 44.10N 92.27W
04/15/2018 M4.9 INCH OLMSTED MN CO-OP OBSERVER
CO-OP OBSERVER STATION EGNM5, ELGIN 2SSW.
0700 AM SNOW DE SOTO 1SE 43.42N 91.19W
04/15/2018 M3.0 INCH CRAWFORD WI CO-OP OBSERVER
CO-OP OBSERVER STATION VICW3, DE SOTO 1SE.
0700 AM SNOW 1 W FILLMORE 43.74N 92.31W
04/15/2018 M0.9 INCH FILLMORE MN COCORAHS
COCORAHS STATION MN-FM-10, 1 W FILLMORE.
0700 AM SNOW FOUR CORNERS 44.09N 90.91W
04/15/2018 M4.8 INCH MONROE WI CO-OP OBSERVER
CO-OP OBSERVER STATION BFCW3, FOUR CORNERS.
0700 AM SNOW 2 WSW FILLMORE 43.74N 92.31W
04/15/2018 M0.9 INCH FILLMORE MN PUBLIC
0700 AM SNOW ROCHESTER AP 2NE 43.93N 92.48W
04/15/2018 M2.9 INCH OLMSTED MN CO-OP OBSERVER
CO-OP OBSERVER STATION RSRM5, ROCHESTER AP
2NE.
0700 AM SNOW ELKADER 6SSW 42.78N 91.45W
04/15/2018 M0.6 INCH CLAYTON IA CO-OP OBSERVER
CO-OP OBSERVER STATION EKRI4, ELKADER 6SSW.
0700 AM SNOW WESTBY 3ENE 43.67N 90.81W
04/15/2018 M3.0 INCH VERNON WI CO-OP OBSERVER
CO-OP OBSERVER STATION WESW3, WESTBY 3ENE.
0700 AM SNOW MABEL 43.52N 91.76W
04/15/2018 M3.0 INCH FILLMORE MN CO-OP OBSERVER
CO-OP OBSERVER STATION MABM5, MABEL.
0700 AM SNOW OSSEO 44.58N 91.22W
04/15/2018 M7.5 INCH TREMPEALEAU WI CO-OP OBSERVER
CO-OP OBSERVER STATION OSOW3, OSSEO.
&&Local storm report, Apr 15, 8:17 AM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
817 AM CDT SUN APR 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 AM SNOW LA CROSSE REGIONAL AIRP 43.88N 91.26W
04/15/2018 M3.2 INCH LA CROSSE WI ASOS
ASOS STATION LSE, LA CROSSE REGIONAL
AIRPORT.
0654 AM SNOW ROCHESTER INTERNATIONAL 43.91N 92.50W
04/15/2018 M2.9 INCH OLMSTED MN ASOS
ASOS STATION RST, ROCHESTER INTERNATIONAL
AIRPORT.
0700 AM SNOW 2 E LA CROSSE 43.82N 91.19W
04/15/2018 M4.1 INCH LA CROSSE WI OFFICIAL NWS OBS
&&Local storm report, Apr 15, 9:00 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
900 AM CDT SUN APR 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 AM SNOW FREDERICKSBURG 42.96N 92.20W
04/15/2018 M0.3 INCH CHICKASAW IA FIRE DEPT/RESCUE
0831 AM SNOW WINONA 4SW 43.98N 91.71W
04/15/2018 M4.0 INCH WINONA MN TRAINED SPOTTER
0855 AM SNOW 1 WSW WEST SALEM 43.90N 91.10W
04/15/2018 M4.7 INCH LA CROSSE WI NWS EMPLOYEE
&&Local storm report, Apr 15, 9:12 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
912 AM CDT SUN APR 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW NASHUA 2SW 42.94N 92.57W
04/15/2018 M1.0 INCH FLOYD IA CO-OP OBSERVER
CO-OP OBSERVER STATION NHUI4, NASHUA 2SW.
0700 AM SNOW STODDARD 5NNE 43.72N 91.17W
04/15/2018 M3.5 INCH VERNON WI CO-OP OBSERVER
CO-OP OBSERVER STATION SDDW3, STODDARD 5NNE.
0700 AM SNOW ALTURA 5W 44.06N 92.04W
04/15/2018 M3.0 INCH WINONA MN CO-OP OBSERVER
CO-OP OBSERVER STATION ALTM5, ALTURA 5W.
0700 AM SNOW CHARLES CITY 43.06N 92.67W
04/15/2018 M2.2 INCH FLOYD IA CO-OP OBSERVER
CO-OP OBSERVER STATION CIYI4, CHARLES CITY.
0700 AM SNOW IONIA 2W 43.03N 92.50W
04/15/2018 M2.0 INCH CHICKASAW IA CO-OP OBSERVER
CO-OP OBSERVER STATION IONI4, IONIA 2W.
0700 AM SNOW VIROQUA 43.56N 90.88W
04/15/2018 M5.4 INCH VERNON WI CO-OP OBSERVER
CO-OP OBSERVER STATION VQAW3, VIROQUA.
0700 AM SNOW STODDARD 43.66N 91.22W
04/15/2018 M2.8 INCH VERNON WI CO-OP OBSERVER
CO-OP OBSERVER STATION STDW3, STODDARD.
0700 AM SNOW NORA SPRINGS 2.4 SSE 43.11N 92.99W
04/15/2018 M3.0 INCH FLOYD IA COCORAHS
COCORAHS STATION IA-FL-3, NORA SPRINGS 2.4
SSE.
0700 AM SNOW 1 WNW MOUNT ZION 43.26N 90.76W
04/15/2018 M2.2 INCH CRAWFORD WI COCORAHS
COCORAHS STATION WI-CR-1, 1 WNW MOUNT ZION.
0700 AM SNOW LA FARGE 43.57N 90.64W
04/15/2018 M4.5 INCH VERNON WI CO-OP OBSERVER
CO-OP OBSERVER STATION LAFW3, LA FARGE.
0700 AM SNOW RICHLAND CENTER 4N 43.40N 90.39W
04/15/2018 M1.5 INCH RICHLAND WI CO-OP OBSERVER
CO-OP OBSERVER STATION RCRW3, RICHLAND
CENTER 4N.
0600 AM SNOW 2 NE KASSON 44.05N 92.72W
04/15/2018 M4.5 INCH DODGE MN COCORAHS
COCORAHS STATION MN-DD-3, 2 NE KASSON.
0730 AM SNOW HAYFIELD 43.89N 92.85W
04/15/2018 M2.5 INCH DODGE MN COCORAHS
COCORAHS STATION MN-DD-14, HAYFIELD.
0730 AM SNOW THEILMAN 1SSW 44.28N 92.19W
04/15/2018 M4.2 INCH WABASHA MN CO-OP OBSERVER
CO-OP OBSERVER STATION THLM5, THEILMAN 1SSW.
0735 AM SNOW 3 SW ZUMBRO FALLS 44.24N 92.46W
04/15/2018 M2.5 INCH WABASHA MN COCORAHS
COCORAHS STATION MN-WB-4, 3 SW ZUMBRO FALLS.
0745 AM SNOW PRESTON 43.67N 92.07W
04/15/2018 M0.6 INCH FILLMORE MN CO-OP OBSERVER
CO-OP OBSERVER STATION PTNM5, PRESTON.
0750 AM SNOW ETTRICK 4WNW 44.19N 91.34W
04/15/2018 M4.2 INCH TREMPEALEAU WI CO-OP OBSERVER
CO-OP OBSERVER STATION ETTW3, ETTRICK 4WNW.
0800 AM SNOW 7 ENE DECORAH 43.34N 91.64W
04/15/2018 M0.8 INCH WINNESHIEK IA COCORAHS
COCORAHS STATION IA-WH-1, 7 ENE DECORAH.
0815 AM SNOW HATFIELD DAM 44.41N 90.73W
04/15/2018 M6.0 INCH JACKSON WI CO-OP OBSERVER
CO-OP OBSERVER STATION HABW3, HATFIELD DAM.
0845 AM SNOW 6 NE POSTVILLE 43.14N 91.49W
04/15/2018 M1.5 INCH ALLAMAKEE IA PUBLIC
THE MEASURED SNOWFALL IS IN ADDITION TO A
1/8 INCH LAYER OF SLEET PELLETS.
&&Nearby
River Flood Warnings in Wisconsin, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.